Points périodiques d’applications birationnelles de 2
Annales de l'Institut Fourier, Volume 48 (1998) no. 4, p. 999-1023

We give a sufficient condition for the existence of periodic points for birational mappings of 2 . Under this assumption, we get a precise estimation of the number of periodic points with a given period. We give an application of this result to the study of the dynamics of these mappings, by computing explicitly the self-intersection of their associated natural invariant current. Our results essentially rely on Bézout’s theorem on intersection of hypersurfaces in the complex projective space, and on the precise study of intersection multiplicities.

Nous donnons une condition suffisante pour l’existence de points périodiques pour une application birationnelle de 2 . Sous cette hypothèse, une estimation précise du nombre de points périodiques de période fixée est obtenue. Nous donnons une application de ce résultat à l’étude dynamique de ces applications, en calculant explicitement l’auto-intersection de leur courant invariant naturellement associé. Nos résultats reposent essentiellement sur le théorème de Bézout donnant le cardinal de l’intersection d’hypersurfaces dans l’espace projectif complexe, et sur l’étude précise des multiplicités d’intersection.

@article{AIF_1998__48_4_999_0,
     author = {Favre, Charles},
     title = {Points p\'eriodiques d'applications birationnelles de ${\mathbb {P}}^2$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {48},
     number = {4},
     year = {1998},
     pages = {999-1023},
     doi = {10.5802/aif.1646},
     zbl = {0924.58083},
     mrnumber = {99i:32031},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1998__48_4_999_0}
}
Points périodiques d’applications birationnelles de ${\mathbb {P}}^2$. Annales de l'Institut Fourier, Volume 48 (1998) no. 4, pp. 999-1023. doi : 10.5802/aif.1646. http://www.numdam.org/item/AIF_1998__48_4_999_0/

[BLS93] E. Bedford, M. Lyubich, J. Smillie, Distribution of periodic points of polynomial diffeomorphisms of ℂ2, Invent. Math., 114 (1993). | MR 94i:32040 | Zbl 0799.58039

[B97] J. Briend, Exposants de Lyapunov des endomorphismes holomorphes de ℙk, preprint, 1997. | Zbl 0906.58039

[De92] J.-P. Demailly, Analytic geometry, 1992.

[Di97] J. Diller, Dynamics of birational maps of ℙ2, Indiana Math. J., 45 (1997).

[FS92] J.E. Fornaess, N. Sibony, Complex dynamics in higher dimension II, Ann. of Math. Studies, 137, Modern methods in complex analysis, Princ. Univ. Press (1992).

[FS95] J.E. Fornaess, N. Sibony, Oka's inequality for currents and applications, Math. Ann., 301 (1995). | MR 96k:32013 | Zbl 0832.32010

[LT72] M. Lejeune, B. Teissier, Quelques calculs utiles pour la résolution des singularités, Séminaire de l'École Polytechnique, Centre Math. de l'École Polytechnique (1972). | Zbl 0255.32007

[M76] D. Mumford, Algebraic geometry : complex projective varieties, Grundlehren der math. Wiss., 221, Springer Verlag (1976). | MR 56 #11992 | Zbl 0356.14002

[S65] J.P. Serre, Algèbre locale et multiplicités, chap. 4, Lectures Notes in Math., 11, Springer Verlag (1965). | Zbl 0142.28603

[SS73] M. Shub, D. Sullivan, A remark on the Lefschetz fixed point formula..., Topology, 13 (1973). | MR 50 #3274 | Zbl 0291.58014

[Si98] N. Sibony, Dynamiques des applications rationnelles de ℙk, Survey, (1998).